검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Article
30 September 2021

Oh's 8-Universality Criterion is Unique

Scott Duke Kominers

Kyungpook Mathematical Journal 2021; 61: 455-459

We partially characterize criteria for the n-universality of positive-definite integer-matrix quadratic forms. We then obtain the uniqueness of Oh's 8-universality criterion [11] as a coro...
Key Words:

n-universal lattice, 8-universal lattice, universality criteria, quadratic form, additively indecomposable.

Article
30 September 2021

On Axis-commutativity of Rings

Tai Keun Kwak, Yang Lee, Young Joo Seo

Kyungpook Mathematical Journal 2021; 61: 461-472

We study a new ring property called axis-commutativity. Axis-commutative rings are seated between commutative rings and duo rings and are a generalization of division rings. We investigate the basic structure and several extensions of axis-commutativ...
Key Words:

division ring, axis-commutative ring, commutative ring, duo ring, matrix ring.

Article
30 September 2021

Lucas-Euler Relations Using Balancing and Lucas-Balancing Polynomials

Robert Frontczak, Taras Goy

Kyungpook Mathematical Journal 2021; 61: 473-486

We establish some new combinatorial identities involving Euler polynomials and balancing (Lucas-balancing) polynomials. The derivations use elementary techniques and are based on functional equations for the respective generating functions. From thes...
Key Words:

Euler polynomials and numbers, Bernoulli numbers, balancing polynomials and numbers, Fibonacci numbers, generating function.

Article
30 September 2021

Some Extensions of Rings with Noetherian Spectrum

Min Ji Park, Jung Wook Lim

Kyungpook Mathematical Journal 2021; 61: 487-494

In this paper, we study rings with Noetherian spectrum, rings with locally Noetherian spectrum and rings with t-locally Noetherian spectrum in terms of the polynomial ring, the Serre's conjecture ring, the Nagata ring and the t-Nagata ring. In...
Key Words:

radically finite ideal, Noetherian spectrum, (t-)locally Noetherian spectrum, Serre's conjecture ring, (t-)Nagata ring, finite (t-)character.

Article
30 September 2021

Value Distribution of L-functions and a Question of Chung-Chun Yang

Xiao-Min Li, Qian-Qian Yuan, Hong-Xun Yi

Kyungpook Mathematical Journal 2021; 61: 495-512

We study the value distribution theory of L-functions and completely resolve a question from Yang [10]. This question is related to L-functions sharing three finite values with meromorphic functions. The main result in this paper extends corre...
Key Words:

Nevanlinna theory, Meromorphic functions, L-functions, Shared Values, Uniqueness theorems.

Article
30 September 2021

On Coefficients of a Certain Subclass of Starlike and Bistarlike Functions

Hesam Mahzoon, Janusz SokóŁ

Kyungpook Mathematical Journal 2021; 61: 513-522

In this paper we investigate a subclass M(α) of the class of starlike functions in the unit disk |z| < 1. M(α), π/2 ≤ α < π, is the set of all analytic functions f in the unit disk |z| < 1 with the normalization f(0) = f′(0) − 1 = 0 th...
Key Words:

analytic functions, starlike and bistarlike functions, subordination, Fekete-Szegö inequality.

Article
30 September 2021

Convergence Theorem for Finding Common Fixed Points of N-generalized Bregman Nonspreading Mapping and Solutions of Equilibrium Problems in Banach Spaces

Lateef Olakunle Jolaoso, Oluwatosin Temitope Mewomo

Kyungpook Mathematical Journal 2021; 61: 523-558

In this paper, we study some fixed point properties of n-generalized Bregman nonspreading mappings in re exive Banach space. We introduce a hybrid iterative scheme for finding a common solution for a countable family of equilibrium problems and fixed...
Key Words:

nonspreading mapping, Bregman distance, equilibrium problem, fixed point prolem, reflexive Banach space.

Current Issuess Volume 61, Number 3

    We have not forthcoming article yet.